# SDR IXXA090007O

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 73,266 hours, 18,744 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X720256C
- Part serial: AA5498
- Condition: Smoke
- Part time: 73,266 hours, 18,744 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM PKWA LEFT RECIRC FAN SMOKE'S WHEN RUNNING.  THE CREW TURNED OFF LEFT RECIRC FAN AND LANDED IN PHIK WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT RECIRC FAN.  OPERATIONAL CHECK GOOD IAW DACO DC8 MAINTENANCE MANUAL 21-21-01.  AIRCRAFT WAS RETURNED TO SERVICE.
